MAUDE Adverse Event Report: ZOLL CIRCULATION, INC SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE HEPARIN EU; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE HEPARIN EU; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number SL-2593AE
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a leak in the solex catheter (lot 204764).An air trap alarm was displayed on the thermogard xp ivtm system.Blood was observed in the start-up kit (suk) and the nacl bottle was empty.The dwell time was 6 hours.The catheter was inserted smoothly into the subclavian site on the male patient on the first attempt, for fever prevention.Approximately 250ml of saline infusion into the patient's bloodstream is suspected.The catheter was replaced to continue therapy using the same console.No injury to the patient.
 
Additional Manufacturer Narrative
The reported complaint of a leak in the solex catheter (lot 204764) was confirmed during functional testing.A pinhole leak was observed in the middle of serpentine balloon during the functional in/out lumen test.The probable root cause of the pinhole leak was a latent material defect.Visual inspection of the returned catheter was performed, and no physical damage was found on the catheter.Blood residue was observed in the serpentine balloon and in the luered tubings.Functional testing of the returned catheter was performed.All infusion ports and lumen were flushed without resistance.During the in/out lumen test, a pinhole leak was observed in the middle of serpentine balloon, thus, confirming the reported complaint.Pressurized functional testing could not be performed due to the pinhole leak discovered during the in/out lumen test.Historical complaints were reviewed for information related to the reported complaint, and there were no similar complaints reported for the solex catheter with lot number 204764.

Brand Name
SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE HEPARIN EU
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key23078961
Report Number3010617000-2025-00640
Device Sequence Number4786137
Product Code NCX
UDI-Device Identifier00849111075312
UDI-Public00849111075312
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2026
Device Model NumberSL-2593AE
Device Catalogue Number8700-0793-40
Device Lot Number204764
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale